# SDR FDEA202306271223

- Difficulty date: June 27, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A53781038215
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER MAIN DECK COMPT - RH SIDE END FLOOR SUPPORT GOT CRACKED LOCATION FROM   FR38.1 TO FR38.2 COMMON TO -Y2462 REPLACED THE NEW SUPPORT. I.A.W A300-600F SRM 51-72-10-001,P2
